# SDR DALA2020072302628

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,129 hours, 7,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGANCY LIGHT SWITCH ON FAP PANEL CAN STICK IN THE ON POSITION.  R & R FAP PANEL IAW A330 AMM 23-73. OPS CHECKED GOOD.
